# SDR 9JLA2023020634028

- Difficulty date: January 26, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N511JL
- Make and model: Cessna 560XL
- Aircraft serial: 5605649
- Aircraft time: 10,260 hours, 5,435 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 42133
- Part serial: 0170
- Condition: Faulted
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW INDICATED THAT SHORTLY AFTER TAKEOFF OF RECEIVING A FLASHING AMBER “HYDRAULIC PRESSURE” INDICATION, AND AFTER RECYCLING THE FLAPS THEY RETURNED TO AN INDICATION OF 7 DEGREES BUT NOT THE 5 DEGREES THAT WAS SELECTED. THE FLIGHT CREW ELECTED TO DIVERT THE FLIGHT AND LAND FOR MAINTENANCE EVALUATION. THE MAINTENANCE PROVIDER FOUND THE FLAP CONTROL VALVE DEFECTIVE AND REMOVED IT AND INSTALLED AN OVERHAULED UNIT. OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
